MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83787
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 15jul2022.It was reported that the coil could not be fully advanced after several attempts.The target location was located in the liver.An 8mmx20cm interlock-35 was selected for use.During the procedure, it was noted that the coil could not be fully advanced after several attempts.The device was simply pulled out and the procedure was completed with another of same device.No complications were reported and patient was stable post procedure.However, device analysis revealed that the interlocking arm was detached.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Only the main coil was returned.The main coil was kinked, stretched and the interlocking arm was detached.No more damages were found.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15220988
Report Number2134265-2022-08361
Device Sequence Number5787439
Product Code KRD
UDI-Device Identifier08714729793052
UDI-Public08714729793052
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2024
Device Model Number83787
Device Catalogue Number83787
Device Lot Number0026657213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2022
Initial Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale
Patient Weight65 KG